Hedging of Asian options under exponential Lévy models: computation and performance

Ballotta, L., Gerrard, R. J. G. & Kyriakou, I. (2017). Hedging of Asian options under exponential Lévy models: computation and performance. The European Journal of Finance, 23(4), pp. 297-323. doi: 10.1080/1351847X.2015.1066694

Text - Accepted Version
Download (748kB) | Preview


In this paper we consider the problem of hedging an arithmetic Asian option with discrete monitoring in an exponential Lévy model by deriving backward recursive integrals for the price sensitivities of the option. The procedure is applied to the analysis of the performance of the delta and delta-gamma hedges in an incomplete market; particular attention is paid to the hedging error and the impact of model error on the quality of the chosen hedging strategy. The numerical analysis shows the impact of jump risk on the hedging error of the option position, and the importance of including traded options in the hedging portfolio for the reduction of this risk.

Item Type: Article
Additional Information: This is an Accepted Manuscript of an article published by Taylor & Francis in Memory and available online at http://dx.doi.org/10.1080/1351847X.2015.1066694
Uncontrolled Keywords: Arithmetic Asian options; Discrete monitoring; Price sensitivities; Lévy processes; Hedging error; Model misspecification
Subjects: H Social Sciences > HG Finance
Divisions: Cass Business School > Faculty of Finance
URI: http://openaccess.city.ac.uk/id/eprint/12179

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics